A 47-year-old member asked:
Disclaimer

Can I use the epinephrine in ampule iv/im for a nosebleed?

1 doctor answer
Dr. Harold Kim
27 years experience in ENT and Head and Neck Surgery
Bad idea: Epinephrine will cause your blood vessels to constrict, but when given intravenously or intramuscularly, it will circulate through your whole body producing many other bad reactions. It is best to just hold pressure to stop the bleeding and seek medical care if this does not stop it.
Answered on Jun 25, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 70-year-old male asked:
Dr. Oscar Novick
57 years experience in Pediatrics
Saline gel: Try moisturizing your nostrils with saline gel. That can stop the dryness and the bleeding it is causing in your nose.
A 30-year-old male asked:
Dr. Pamela Pappas
41 years experience in Psychiatry
Stop using: Stopping Cocaine is the obvious answer here. You can get help with this from your doctor, from Cocaine anonymous [http://www.Ca.Org/] , and may also ... Read More
1
1 thank
A 40-year-old female asked:
Dr. Donald Elton
33 years experience in Pulmonology
Unrelated: This medicine should not cause bleeding. Likely there is another problem unrelated to the medicine like an infection or dry nasal tissues.
3
3 thanks
A 38-year-old member asked:
Dr. Marino Tavarez
Specializes in Family Medicine
Great question: 1. You may need more medicine. 2. The medicine may cause unwanted side effects 3. Your "reaction" may need further/different treatment

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month